Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2012 (2012), Article ID 504580, 13 pages
Research Article

Sampling in the Linear Canonical Transform Domain

Department of Mathematics, Beijing Institute of Technology, Beijing 100081, China

Received 28 March 2012; Accepted 20 May 2012

Academic Editor: Carlo Cattani

Copyright © 2012 Bing-Zhao Li and Tian-Zhou Xu. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Bing-Zhao Li and Tian-Zhou Xu, “Sampling in the Linear Canonical Transform Domain,” Mathematical Problems in Engineering, vol. 2012, Article ID 504580, 13 pages, 2012. doi:10.1155/2012/504580